MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable lead

BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable lead
Model Number 7731
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker system triggered a lead safety switch (lss) due to high out of range pacing impedance measurements greater than 3000 ohms in the right ventricular (rv) channel.Technical services (ts) was contacted and recommended follow up to review lead performance.This rv lead remains in service.No adverse patient effects were reported.Additional information received detailed that this rv lead was subsequently explanted and successfully replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
INGEVITY? MRI
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50796947
Report Number2124215-2026-49573
Device Sequence Number21461463
Product Code NVN
UDI-Device Identifier00802526523304
UDI-Public(01)00802526523304(17)221109
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/09/2022
Device Model Number7731
Device Catalogue Number7731
Device Lot Number1033866
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured11/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown